Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rash nickel size spots

Premium Questions

Dr. Ronald Schubert MD

I have had a rash on both feet in the arches for 8months,appear roundish left foot has one rash the size of half dollar the right foot has two spots about the size of a quarter,located on... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr.  Namala Bharadwaj MD

I have a rash on my arms. They are pin prick size spots that bleed. I rub them off but the blood comes back. ... View answer

Answered by : Dr. Namala Bharadwaj ( General & Family Physician)
Dr. Kaushal Bhavsar MD

. This comes and goes and lasts about 3 - 5 days. I lost a patch of hair about a nickel size which was gone ... a rash and is painful and turns dark red. my eyelids also have like a rash and... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Roopa Hiremath MD

I have recurring rash on my right arm spots start out as tiny as pin heads, then spread into large spots size of a dime rash is very red but does not itch or hurt. I'm female 67 ... View answer

Answered by : Dr. Roopa Hiremath ( Infectious Diseases Specialist)
Dr. Lekshmi Rita Venugopal MD

I recently noticed red spots( like a rash ) on my lower leg, they are about the size of a dime and they itch. there are only three spots. I tried different creams but nothing seems to make them... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)

Public Forum Discussions

Dr.  Nupur K MD

it was I noticed a red mark, about the size of a nickel, with a red spot in the center. It itched off and on throughout the day, and I had forgotten about it until about an hour ago when again I... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

work up with a bit on my face. i ve had a rash on my face for 3 days now. It looks like a spider bit. there is a spot that is about the size of a nickel the has become hard to the touch. I have... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Sumanth Amperayani MD

My 6 year old son has had a rash since this morning. Some spots are around a nickel in size. He has had this happen before, and we figured out it was a new detergent. However, this time, we... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr.   Dorina Gurabardhi MD

I have a small dark pink nickel sized rash on my inner thigh. Literally appeared in one day about a week ago. it s uniform in color and nearly perfectly round. light layer of pus like after a broken ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.       Harry Maheshwari MD

My son has suddenly developed some kind of a rash on his left leg. It is on the front of the calf - two circular reddened areas about the size of a dime with a couple of tiny red spots nearby. Around ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr. Arun MD

requires visuals to see the rash

Dr. Hardik Sanghvi MD

please send a photograph of the rash to me.

Dr. Seikhoo Bishnoi MD

Hello Carbamazepine is known to cause rashes in individuals taking it. These rashes can prove serious and may result in significant drug reactions. Immediately stop the drug and report to your doctor. Thanks